MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 4 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 4 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151640405
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Before positioning the attune fb 4*5 mm tibial insert, which enters correctly into the plate but does not anchor, presenting movements and dislocation to the tibial tray.If it is impossible to change the tibial plateau, it is determined to change the insert and evaluate its fixation.The mos warehouse is informed to request the process to follow and communication is achieved with the line visitor.The new insert is positioned in the tibial tray without any inconvenience.
 
Event or Problem Description
Additional information received: a.What was the effected side? left or right? r/right side knee.B.Was there any surgical delay in the revision surgery? if yes, what is the duration of the delay? r/the event was resolved in the same surgical act, it did not require a revision surgery.The delay in the surgical procedure was 15 minutes.C.Was/were there any patient consequence/s related to the event? r/there is no impact on the patient since the insert change was performed in the same procedure.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A manufacturing record evaluation was performed for the finished device product code:151640405, lot number: m41p38, and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation was performed for the finished device product code:151640405, lot number: m41p38, and no non-conformances / manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : before positioning the attunne fb 4*5 mm tibial insert, which enters correctly into the plate but does not anchor, presenting movements and dislocation to the tibial tray.If it is impossible to change the tibial plateau, it is determined to change the insert and evaluate its fixation.The mos warehouse is informed to request the process to follow and communication is achieved with the line visitor.The new insert is positioned in the tibial tray without any inconvenience.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned device revealed that the attune ps fb insrt sz 4 5mm displays marks on the surface which are typical for an insert that has attempted to be placed on the tibial base.However, nothing indicative of a device nonconformance was observed.As per attune¿ knee system intuition ¿ surgical technique rev.K, on pages 79-80, the next steps need to be followed for a proper implantation of the attune ps fb insrt with the fixed bearing tibial base: "angle the tibial insert posteriorly and slide the posterior tabs into the posterior undercuts of the tibial base.The fixed bearing tibial insert is impacted into place on the tibial base, using the fixed bearing insert impactor.Position the impactor at approximately 60 degrees on the insert so that the notch rests on the anterior edge of the center of the insert.Use a mallet to strike the fixed bearing insert impactor".A manufacturing record evaluation was performed for the finished device [151640405/ m41p38] and no non-conformances / manufacturing irregularities were identified.A functional test was not able to be performed since the mating device was not returned.In addition, nothing indicative of a device nonconformance could be identified on the device that could have been related to a difficulty or inability to assemble the mating component as intended.A dimensional inspection was performed for the attune ps fb insrt sz 4 5mm and met specifications.The overall complaint was not confirmed as the observed condition of the attune ps fb insrt sz 4 5mm would not have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device [151640405/ m41p38] and no non-conformances / manufacturing irregularities were identified.Corrected: d4 (primary udi number), h3.

Brand Name
ATTUNE PS FB INSRT SZ 4 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18226346
Report Number1818910-2023-24054
Device Sequence Number5673848
Product Code JWH
UDI-Device Identifier10603295049784
UDI-Public(01)10603295049784(17)280630(10)M41P38
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151640405
Device Lot NumberM41P38
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer12/20/2023
12/09/2024
01/23/2025
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date12/21/2023
12/10/2024
01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown